# SDR 2007UALA01586

- Difficulty date: May 19, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 19,184 hours, 7,484 cycles
- Engine: Iae V2522A5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Damaged
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT HAS DENTS AT FRAMES 26 & 27 BETWEEN STR 37 AND 42 LT.  THERE IS ALSO A SCRATCH APPROX .010 DEEP AT FRAME 28 APPROX 10 INCHES LONG BETWEEN STR 39 AND 42 LT.
